Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 8, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Apr 10, 2011, 5:32 PM CDT for Lake County, Minnesota. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2011, 5:32 PM CDT (22:32 UTC)
- Expired
- Apr 10, 2011, 6:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Lake County, MN
The radar
The Duluth radar (KDLH), 97 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 10.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:29 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 10, 2:29 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 229 PM CDT SUN APR 10 2011 .DISCUSSION... SHORT TERM CONCERN ON EXPECTED CONVECTION ALONG TRIPLE PT/WARM FRONT LINGERING OVER THE SRN ZONES OF THE DLH CWA THIS AFTERNOON/EVENING. AT 200 PM CONDITIONS IN THE WARM SECTOR RANGED FROM 72/60 AT KRZN...TO 75/59 AT KHYR...AND 73/59 AT KPBH. LOCATIONS NEAR LAKE SUPERIOR...ON THE NORTH SIDE OF THE WARM FRONT...WERE REPORTING GUSTY NE WINDS AND A MARINE INFLUENCE RESULTING IN AREAS OF DENSE FOG AND TEMPERATURES STRUGGLING TO REACH THE MIDDLE 40S. NO SIGNIFICANT CHANGES TO DAYS 1-3 FCST. ONLY MINOR ADJUSTMENTS TONIGHT FOR QPF IN LINE WITH LATEST HIGH- RES MODELS. THE 12Z WRF-NMM APPEARS TO HAVE BEST HANDLE ON CONVECTION AS IT WAS THE ONLY HIGH RES SOLUTION THAT PICKED UP ON THE MCS THAT DEVELOPED NEAR WALKER/CASS LAKE THIS MORNING AND TRACKED ACROSS THE IRON RANGE/BOUNDARY WATERS REGION OF NE MN...CONTINUING OVER ONTARIO. ALTHOUGH A SPARSELY POPULATED AREA...THERE WERE SEVERAL REPORTS OF SIGNIFICANT WIND DAMAGE WITH THE STORM. THE WRF-NMM SIMULATED REFLECTIVITY SUGGESTS CONVECTION INCREASES RAPIDLY IN COVERAGE NEAR THE SFC LOW/PINE COUNTY...AROUND 21-22Z THEN SPREADS EAST OVER WISCONSIN THROUGH THE EVENING AS THE SFC LOW LIFTS NE INTO BAYFILED/ASHLAND COUNTY...AND EXITS OVER ERN LAKE SUPERIOR/ONTARIO BY MON MORNING. RAIN...HEAVY AT TIMES...WILL BE FOUND ON THE BACK SIDE OF THE LOW OVERNIGHT...TAPPERING OFF AFTER MIDNIGHT. WED THRU SUN... LOOKS LIKE A WET PD SETTING UP FOR MOST OF THE WEEK WITH SLGT OR LOW CHC POPS ALMOST EVERY DAY...ESPCLY OVR THE SRN ZONES. PD STARTS OUT WITH A CFNT PUSHING THRU OUR CWA WED/WED NITE/THU. POPS DIMINISH FROM NW TO SE DURING THIS PD...WITH A MENTION OF A RA/SN DURING THE OVNGT HRS. THE FRONT BECMS QSTNRY THU/THU NITE...THEN BEGINS TO MIGRATE BACK TO THE N AS A WFNT CONNECTED TO A STRONG SFC LOW THAT DEVELOPS OVR THE SRN PLAINS. THE MODELS HAVE COME INTO MUCH BETTER AGMT FOR THE THU-SUN PD ON POSITION AND TRACK OF THE LOW. SOME OF THE REMAINING UNCERTAINTY INVOLVES THE STRENGTH OF THE HIGH OVR CN FRI/SAT. DRY NERLY FLOW OUT OF SUCH HIGHS HAVE HISTORICALLY LIMITED THE NWD PUSH OF MSTR/PRECIP AS THE SFC LOW MOVES NEWD TWRD THE CENT GRT LKS. FOR NOW...SLGT POPS IN THE NW INCRSG TO CHC POPS OVR THE SE SEEMED PRUDENT. LEFT SUN DRY AS HIGH PRESS REPLACES THE LOW. WITH NO STRONG PUSH OF WARM AIR DURING THE PD...DO NOT EXPECT ANY SIG WARMUPS. KEPT HIGHS GENERALLY IN THE 40S AND LOWS IN THE 20S OR LOWER 30S. MENTIONED SN OR A RA/SN MIX FOR EACH NIGHT TIME PD. .PREV DISCUSSION... /ISSUED 100 PM CDT SUN APR 10 2011/ AVIATION...UPDATE FOR 18Z TAFS IFR CONDITIONS OR BELOW WILL CONT FOR THE REST OF THE AFTN/EVE AS LOW PRESS SYSTEM MOVES FROM SWRN MN TO CENT LK SUP BY MIDNIGHT. AREAS OF FG AND SCT SHRA WILL BE COMMON AT ALL TAF SITES. SOME STORMS COULD BE SVR THIS EVE...ESPCLY OVR NWRN WI. LOOK FOR CIG/VSBY TO IMPROVE OVNGT AND MON MRNG AS HIGH PRESS AND DRIER AIR MOVE INTO THE REGION FROM THE W. STRONG GUSTY NWLY WINDS WILL CONT THRU THE REST OF THE TAF PD...GRADUALLY SUBSIDING MON AFTN. && .POINT TEMPS/POPS... DLH 36 52 31 59 / 70 20 10 10 INL 34 52 30 61 / 80 10 10 10 BRD 38 56 34 65 / 70 10 10 10 HYR 43 54 31 65 / 70 40 10 10 ASX 40 55 33 63 / 80 60 10 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...GRANING EXTENDED/AVIATION....04
Hazardous weather outlook, Apr 10, 6:41 AM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 641 AM CDT SUN APR 10 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-111030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 641 AM CDT SUN APR 10 2011 ...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WEAK SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DIMINISH IN INTENSITY THIS MORNING. THEN...IN THE AFTERNOON ADDITIONAL SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE UPPER MIDWEST...INITIALLY OVER THE EASTERN SECTIONS OF MINNESOTA AND SOUTHWEST WISCONSIN IN THE EARLY AFTERNOON. THESE STORMS WILL MOVE TO THE NORTH AND EAST THROUGH THE AFTERNOON AND AFFECT THE EASTERN HALF OF THE DULUTH FORECAST AREA...MAINLY EAST OF A LINE FROM BRAINERD TO ELY. SOME OF THESE STORMS COULD BECOME SEVERE...WITH THE GREATEST CHANCE OVER THE WISCONSIN COUNTIES. THE MAIN THREAT THIS AFTERNOON AND EARLY THIS EVENING WILL BE TORNADOES...LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAINFALL. AREA RIVERS...ALONG WITH SMALL CREEKS AND STREAMS...AND URBAN AREAS PRONE TO FLASH FLOODING WILL BE AT RISK OF FLOODING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. LSZ121-140>148-111030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 641 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TENTINGER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Apr 10, 4:03 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
403 PM CDT SUN APR 10 2011
WIZ001>004-006>009-102115-
ASHLAND-BAYFIELD-BURNETT-DOUGLAS-IRON-PRICE-SAWYER-WASHBURN-
403 PM CDT SUN APR 10 2011
...RAPIDLY DEVELOPING THUNDERSTORMS...
AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAPIDLY DEVELOPING THUNDERSTORMS ALONG A COLD FRONT IN WESTERN
WISCONSIN. RESIDENTS IN THE AREAS OF SPOONER...SOLON SPRINGS...THE
HAYWARD LAKES...AND TURTLE FLAMBEAU FLOWAGE CAN EXPECT THESE STORMS
TO AFFECT THEM THROUGH THE EVENING. SOME OF THESE STORMS WILL HAVE
THE POTENTIAL TO BECOME SEVERE WITH DAMAGING WINDS...LARGE
HAIL...HEAVY RAIN AND POSSIBLE TORNADOES. PLEASE STAY ALERT TO THE
LATEST SEVERE WEATHER WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4539 9069 4563 9070 4563 9210 4645 9190
4625 8991 4599 8991 4597 9003 4539 9003
4537 9055
GRANINGSpecial weather statement, Apr 10, 4:17 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
417 PM CDT SUN APR 10 2011
WIZ001-102145-
DOUGLAS-
417 PM CDT SUN APR 10 2011
...RAPIDLY DEVELOPING THUNDERSTORM IN NORTHWEST DOUGLAS COUNTY...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 11 MILES SOUTHWEST OF SOUTH RANGE...
MOVING NORTHEAST AT 60 MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
SOUTH RANGE AND SUPERIOR BY 425 PM...
WENTWORTH BY 430 PM...
THIS STORM WAS DEVELOPING RAPIDLY. BE ALERT FOR ANY POSSIBLE
WARNINGS AND SEEK SHELTER INDOORS.
LAT...LON 4650 9223 4673 9205 4671 9203 4671 9199
4669 9192 4670 9188 4670 9179 4675 9161
4675 9158 4641 9206
LAMERSSpecial weather statement, Apr 10, 4:19 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 419 PM CDT SUN APR 10 2011 MNZ011-019-102145- CENTRAL ST. LOUIS-NORTH ST. LOUIS- 419 PM CDT SUN APR 10 2011 ...FAST MOVING STRONG STORM APPROACHING COOK... AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF COOK...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND GUSTS AROUND 50 MPH... * THE THUNDERSTORM WILL BE NEAR... COOK AND ANGORA BY 430 PM... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4815 9261 4793 9239 4763 9285 4778 9299 GRANING
Special weather statement, Apr 10, 4:56 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 456 PM CDT SUN APR 10 2011 WIZ001-002-102215- BAYFIELD-DOUGLAS- 456 PM CDT SUN APR 10 2011 ...STRONG STORM APPROACHING IRON RIVER... AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTH OF BRULE...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS UP TO 50 MPH... * THE THUNDERSTORM WILL BE NEAR... BRULE BY 510 PM... IRON RIVER BY 515 PM... LAT...LON 4667 9154 4657 9127 4623 9157 4632 9180 GRANING
Special weather statement, Apr 10, 5:04 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
504 PM CDT SUN APR 10 2011
MNZ012-020-102230-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/NORTH SHORE-
504 PM CDT SUN APR 10 2011
...STRONG STORM OVER LAKE SUPERIOR APPROACHING SILVER BAY...
AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF TWO HARBORS...MOVING NORTHEAST
AT 40 MPH.
THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...WIND GUSTS
AROUND 40 MPH...AND BRIEF HEAVY DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
CASTLE DANGER BY 515 PM...
SILVER BAY AND BEAVER BAY BY 525...
LAT...LON 4738 9113 4731 9120 4712 9145 4707 9156
4701 9163 4695 9176 4747 9139
GRANINGSpecial weather statement, Apr 10, 5:22 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
522 PM CDT SUN APR 10 2011
WIZ002-003-008-102300-
ASHLAND-BAYFIELD-SAWYER-
522 PM CDT SUN APR 10 2011
...STRONG THUNDERSTORM MOVING TOWARDS ASHLAND COUNTY...
AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR CHIPPEWA LAKE...MOVING NORTHEAST
AT 65 MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS.
* THE THUNDERSTORM WILL BE NEAR...
CLAM LAKE AND NAMEKAGON BY 535 PM...
MORSE BY 550 PM...
MELLEN AND HIGH BRIDGE BY 555 PM...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
THIS STORM IS APPROACHING SEVERE LEVELS. BE ALERT FOR ANY WARNINGS.
LAT...LON 4597 9136 4653 9077 4633 9054 4625 9055
4625 9045 4623 9045 4585 9116
LAMERSThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 11:24 PM CDT | Areal Flood Advisory | DLH | Pine | 43 hr |
| Apr 9, 11:39 PM CDT | Special Weather Statement | DLH | Pine | 36 min |
| Apr 10, 12:54 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 66 min |
| Apr 10, 1:00 AM CDT | Special Weather Statement | DLH | Saint Louis | 45 min |
| Apr 10, 1:48 AM CDT | Special Weather Statement | DLH | Lake | 42 min |
| Apr 10, 2:05 AM CDT | Special Weather Statement | DLH | Lake | 55 min |
| Apr 10, 3:08 AM CDT | Special Weather Statement | DLH | Lake | 22 min |
| Apr 10, 10:58 AM CDT | Special Weather Statement | DLH | Itasca | 22 min |
| Apr 10, 11:08 AM CDT | Severe Thunderstorm Warning | DLH | Itasca | 37 min |
| Apr 10, 11:38 AM CDT | Severe Thunderstorm Warning | DLH | Itasca | 37 min |
| Apr 10, 11:49 AM CDT | Special Weather Statement | DLH | Saint Louis | 41 min |
| Apr 10, 12:10 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 50 min |
| Apr 10, 12:45 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 60 min |
| Apr 10, 1:35 PM CDT | Special Weather Statement | DLH | Cook | 45 min |
| Apr 10, 4:19 PM CDT | Special Weather Statement | DLH | Saint Louis | 26 min |
| Apr 10, 5:04 PM CDT | Special Weather Statement | DLH | Lake | 26 min |
| Apr 10, 5:20 PM CDT | Special Marine Warning | DLH | 40 min | |
| Apr 10, 5:53 PM CDT | Special Marine Warning | DLH | 52 min | |
| Apr 10, 6:03 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 42 min |
| Apr 10, 6:05 PM CDT | Special Marine Warning | DLH | 25 min | |
| Apr 10, 6:07 PM CDT | Special Marine Warning | DLH | 53 min | |
| Apr 10, 6:25 PM CDT | Special Weather Statement | DLH | Cook | 35 min |
| Apr 10, 6:39 PM CDT | Special Marine Warning | DLH | 39 min | |
| Apr 10, 6:50 PM CDT | Special Weather Statement | DLH | Cook | 40 min |
| Apr 9, 10:12 PM CDT | Special Weather Statement | DLH | Price | 33 min |
| Apr 9, 10:42 PM CDT | Special Weather Statement | DLH | Sawyer | 63 min |
| Apr 9, 11:34 PM CDT | Special Weather Statement | DLH | Iron | 41 min |
| Apr 9, 11:47 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Sawyer, Washburn | 28 min |
| Apr 9, 11:55 PM CDT | Special Weather Statement | DLH | Ashland | 35 min |
| Apr 10, 12:15 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield | 60 min |
| Apr 10, 12:24 AM CDT | Special Weather Statement | DLH | Douglas | 51 min |
| Apr 10, 12:36 AM CDT | Special Weather Statement | DLH | Ashland, Iron | 39 min |
| Apr 10, 2:16 AM CDT | Special Weather Statement | DLH | Bayfield, Douglas | 59 min |
| Apr 10, 3:05 AM CDT | Special Weather Statement | DLH | Bayfield | 25 min |
| Apr 10, 4:03 PM CDT | Special Weather Statement | DLH | Price, Sawyer, Washburn | 12 min |
| Apr 10, 4:17 PM CDT | Special Weather Statement | DLH | Douglas | 28 min |
| Apr 10, 4:56 PM CDT | Special Weather Statement | DLH | Douglas | 19 min |
| Apr 10, 5:01 PM CDT | Severe Thunderstorm Warning | DLH | Price, Sawyer | 44 min |
| Apr 10, 5:22 PM CDT | Special Weather Statement | DLH | Sawyer | 38 min |
| Apr 10, 5:37 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Iron, Sawyer | 38 min |
| Apr 10, 5:40 PM CDT | Severe Thunderstorm Warning | DLH | Price | 35 min |
| Apr 10, 5:49 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield | 26 min |
| Apr 10, 5:56 PM CDT | Tornado Warning | DLH | Ashland | 19 min |
| Apr 10, 6:13 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price | 19 min |
| Apr 10, 6:17 PM CDT | Severe Thunderstorm Warning | DLH | Ashland | 28 min |
| Apr 10, 6:33 PM CDT | Special Weather Statement | DLH | Ashland | 27 min |
| Apr 10, 6:44 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price | 32 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.